Journal of Approximation Theory
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


J. Approx. Theory, 2013, том 173, страницы 110–121 (Mi jath3)  

An inequality for the entropy numbers and its application

V. N. Temlyakovab

a Steklov Institute of Mathematics, Russia
b University of South Carolina, United States

Аннотация: We prove an inequality for the entropy numbers in terms of nonlinear Kolmogorov widths. This inequality is in the spirit of known inequalities of this type and it is adjusted to a form convenient in applications for $m$-term approximations with respect to a given system. Also, we obtain upper bounds for the $m$-term approximation by using the Weak Relaxed Greedy Algorithm with respect to a system which is not a dictionary.

Финансовая поддержка Номер гранта
National Science Foundation DMS-1160841
Author's research was supported by NSF grant DMS-1160841.


DOI: https://doi.org/10.1016/j.jat.2013.05.003


Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 31.01.2013
Принята в печать:13.05.2013
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jath3

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:14
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021